# SDR CA141124010

- Difficulty date: November 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 7,467 hours
- Engine: Pwc PW150A
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Lt Nacelle
- Part time: 7,169 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED NR 1 HYD SOV GREEN (OPEN) INDICATION INTERMITTANT. FTS REVEALED WIRES CHAFFED NEAR CONNECTOR FOR NR 1 NACELLE HYD SOV. 6 CHAFFED WIRES NEAR CONNECTOR 2911-P21 NEED TO SPLICE IN NEW LONGER WIRES AS THE WIRES WERE BENT AT A RIGHT ANGLE RIGHT AT THE CLAMP AS THEY ARE TOO SHORT CAUSING THE CHAFING. THE CHAFING WAS NOT UNDER THE CLAMP BUT JUST AHEAD OF IT .
